Alert archive / California / Flash Flood Warnings in 2010

Flash Flood Warning 1, NWS Medford, OR

July 25, 2010Siskiyou County, California

NWS Medford, OR issued this flash flood warning at Jul 25, 2010, 6:25 PM PDT for Siskiyou County, California. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2010, 6:25 PM PDT (01:25 UTC)
Expired
Jul 25, 2010, 7:15 PM PDT
In force
50 min
Issued by
NWS Medford, OR
Area
Storm-based polygon
Flood severity
None

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 67 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 1.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2010-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2010-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
244 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
3155 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WGUS56 KMFR 260125
FFWMFR
CAC093-260215-
/O.NEW.KMFR.FF.W.0001.100726T0125Z-100726T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
625 PM PDT SUN JUL 25 2010

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SISKIYOU COUNTY IN NORTHERN CALIFORNIA...

* UNTIL 715 PM PDT

* AT 617 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AND POSSIBLY HIGHWAY 97 ABOUT 10 MILES 
SOUTHWEST OF MACDOEL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4165 12221 4171 12205 4168 12202 4163 12218

$$

SK
1 follow-up statement
792 
WGUS76 KMFR 260209
FFSMFR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
709 PM PDT SUN JUL 25 2010

CAC093-260217-
/O.EXP.KMFR.FF.W.0001.000000T0000Z-100726T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SISKIYOU CA-
709 PM PDT SUN JUL 25 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 715 PM PDT FOR CENTRAL
SISKIYOU COUNTY...

THE STORM HAS MOVED AWAY FROM THE AFFECTED AREA.

LAT...LON 4165 12221 4171 12205 4168 12202 4163 12218

$$

SK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:00 PM PDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 25, 3:00 PM PDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
300 PM PDT SUN JUL 25 2010

.DISCUSSION...SCATTERED THUNDERSTORMS HAVE DEVELOPED EAST OF THE
CASCADES AND ARE MOVING NORTHEAST AT AROUND 15 MPH...WHILE WARMER
AIR WEST OF THE CASCADES BETWEEN 850 AND 700 MB HAS ACTED TO
INHIBIT CONVECTION. BUT WITH THE APPROACH OF THE HOTTEST PART OF
THE DAY...CUMULUS HAVE BEGUN TO BUILD OVER WESTERN SISKIYOU COUNTY
AND SOUTHERN JACKSON COUNTY. THUS...I HAVE CONTINUED THE MENTION
OF ISOLATED TO SCATTERED COVERAGE THROUGH THIS EVENING FOR
SISKIYOU AND SOUTHERN AND EASTERN JACKSON COUNTIES AS WELL AS THE
MORE ACTIVE EAST SIDE WHERE THERE IS THE HIGHEST PROBABILITY OF A
FEW STORMS CONTINUING OVERNIGHT.

UPPER LEVEL LOW PRESSURE WILL REMAIN ANCHORED OFFSHORE INTO
TUESDAY. THE GFS AND NAM CONTINUE TO INDICATE HIGHER PRECIPITABLE
WATER VALUES ON MONDAY AND GREATER INSTABILITY OVER THE CASCADES
THAN TODAY. THUS...POPS ARE HIGHER FOR TOMORROW BUT COVERAGE WILL
PRIMARILY STILL BE SCATTERED IN THE AFTERNOON AND EVENING WITH THE
FOCUS STILL EXPECTED FROM AROUND CRATER LAKE NORTHEASTWARD.

THE AXIS OF THE UPPER TROUGH WILL EDGE TOWARD THE COAST TUESDAY
WHICH SHOULD SEND THE REGION OF GREATEST INSTABILITY INTO NORTH
CENTRAL AND NORTHEAST OREGON BUT THE 12Z GFS MAINTAINS SUFFICIENT
INSTABILITY FOR A FORECAST OF A CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS FROM CRATER LAKE ACROSS NORTHERN PORTIONS OF
KLAMATH AND LAKE COUNTIES.

TEMPERATURES WILL STILL BE NEAR TO A FEW DEGREES ABOVE NORMAL WEDNESDAY
WHILE THE CONTINUED SLOW EASTWARD PROGRESSION OF THE UPPER TROUGH
PUSHES THE GREATEST INSTABILITY INTO FAR EASTERN OREGON AND IDAHO
WITH A SLIGHT CHANCE OF THUNDERSTORMS FOR NORTHERN KLAMATH...LAKE
AND MODOC COUNTIES.

THE MID AND UPPER LEVEL WINDS ARE EXPECTED TO SHIFT TO WESTERLY ON
THURSDAY WITH THAT CONDITION PERSISTING THROUGH THE WEEKEND. THIS
WILL RESULT IN A MORE STABLE AIR MASS WITH TEMPERATURES NEAR NORMAL.

&&

.AVIATION...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING FROM SISKIYOU COUNTY NORTHEASTWARD ACROSS THE CASCADES
INCLUDING NORTHEAST CALIFORNIA AND SOUTH CENTRAL OREGON. THESE
STORMS MAY PRODUCE HAIL AND GUSTY WINDS TO 50 MPH. ALSO...IFR
ALONG THE IMMEDIATE COAST OF DOUGLAS...COOS AND SOUTHERN CURRY
COUNTIES WILL PERSIST AND SPREAD INTO THE COQUILLE BASIN OVERNIGHT
BEFORE DIMINISHING LATE MONDAY MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT MONDAY FOR ORZ027>031.
     FIRE WEATHER WATCH FROM MONDAY EVENING THROUGH TUESDAY EVENING
     FOR ORZ027>031.
     FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
     ORZ025.
     RED FLAG WARNING UNTIL 5 AM PDT MONDAY FOR ORZ026.
     FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
     ORZ026.

CA...RED FLAG WARNING UNTIL 5 AM PDT MONDAY FOR CAZ080-081-083>085.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL
     11 PM PDT MONDAY FOR PZZ370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THIS
     AFTERNOON FOR PZZ350.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 PM PDT MONDAY FOR PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT MONDAY
     FOR PZZ376.

DW
Hazardous weather outlook, Jul 25, 4:54 PM PDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
454 PM PDT SUN JUL 25 2010

ORZ623-624-261200-
SOUTHERN OREGON CASCADES-KLAMATH BASIN AND THE FREMONT-
WINEMA NATIONAL FOREST-
454 PM PDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF OR.

.DAY ONE...TONIGHT

A RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT THROUGH THE REST OF SUNDAY. SEE WEATHER
MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT UNTIL 11 PM PDT MONDAY.

A FIRE WEATHER WATCH FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT MONDAY EVENING THROUGH TUESDAY EVENING. SEE
WEATHER MESSAGE FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ625-261200-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
454 PM PDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF OR.

.DAY ONE...TONIGHT

A RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT THROUGH THE REST OF SUNDAY. SEE WEATHER
MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT UNTIL 11 PM PDT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ621-622-261200-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-
454 PM PDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF OR.

.DAY ONE...TONIGHT

A RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT THROUGH THE REST OF SUNDAY. SEE WEATHER
MESSAGE FOR SPECIFIC DETAILS.

A FIRE WEATHER WATCH FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT BEGINNING LATE TONIGHT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT UNTIL 5 AM PDT MONDAY.

THE FIRE WEATHER WATCH FOR SCATTERED THUNDERSTORMS WITH
INSUFFICIENT MOISTURE IS IN EFFECT THROUGH MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ280-281-284-285-261200-
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
454 PM PDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TONIGHT

A RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT THROUGH THE REST OF SUNDAY. SEE WEATHER
MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE RED FLAG WARNING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT UNTIL 5 AM PDT MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ617-261200-
UMPQUA NATIONAL FOREST-
454 PM PDT SUN JUL 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF OR.

.DAY ONE...TONIGHT

A FIRE WEATHER WATCH FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT
MOISTURE IS IN EFFECT BEGINNING LATE TONIGHT. SEE WEATHER MESSAGE
FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FIRE WEATHER WATCH FOR SCATTERED THUNDERSTORMS WITH
INSUFFICIENT MOISTURE IS IN EFFECT THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KS

In the hours before

Special weather statement, Jul 25, 2:53 PM PDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
253 PM PDT SUN JUL 25 2010

ORZ030-031-252215-
CENTRAL AND EASTERN LAKE COUNTY OR-NORTHERN AND EASTERN KLAMATH
COUNTY AND WESTERN LAKE COUNTY OR-
253 PM PDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAKE AND NORTHERN
KLAMATH COUNTIES UNTIL 320 PM PDT...

AT 248 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF CRESCENT...OR 39 MILES
NORTHEAST OF CRATER LAKE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...ALONG AND SOUTHWEST OF STATE
HIGHWAY 31 AND MAINLY RURAL AREAS OF NORTHERN KLAMATH AND
NORTHWESTERN LAKE COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4359 12155 4357 12109 4321 12160 4331 12180
TIME...MOT...LOC 2152Z 214DEG 11KT 4334 12162

SK
Special weather statement, Jul 25, 4:19 PM PDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
419 PM PDT SUN JUL 25 2010

ORZ027-030-260000-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY OR-SOUTH
CENTRAL OREGON CASCADES OR-
419 PM PDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KLAMATH COUNTY UNTIL 500
PM PDT...

AT 418 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHEMULT...OR 32 MILES NORTHEAST OF CRATER
LAKE...MOVING SOUTHWEST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...CHEMULT AND HIGHWAY 97 NORTH
OF CHEMULT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4315 12175 4324 12195 4356 12178 4344 12138
TIME...MOT...LOC 2318Z 043DEG 21KT 4327 12176

SK
Special weather statement, Jul 25, 4:21 PM PDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
421 PM PDT SUN JUL 25 2010

CORRECTED FOR STORM MOTION.

ORZ027-030-260000-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY OR-SOUTH
CENTRAL OREGON CASCADES OR-
421 PM PDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KLAMATH COUNTY UNTIL 500
PM PDT...

AT 418 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHEMULT...OR 32 MILES NORTHEAST OF CRATER
LAKE...MOVING SLOWLY TO THE NORTHEAST.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...CHEMULT AND HIGHWAY 97 NORTH
OF CHEMULT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4315 12175 4324 12195 4356 12178 4344 12138
TIME...MOT...LOC 2318Z 043DEG 21KT 4327 12176

SK
Special weather statement, Jul 25, 4:55 PM PDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
455 PM PDT SUN JUL 25 2010

CAZ080-081-260045-
CENTRAL SISKIYOU COUNTY CA-WESTERN SISKIYOU COUNTY CA-
455 PM PDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SISKIYOU COUNTY UNTIL 545
PM PDT...

AT 454 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GROUP OF STRONG THUNDERSTORMS NEAR GREENVIEW...OR 21 MILES
SOUTHWEST OF YREKA...MOVING SLOWLY.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...CALLAHAN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4115 12311 4178 12307 4165 12271 4131 12272
      4120 12291 4117 12291 4116 12295 4112 12294
      4110 12296
TIME...MOT...LOC 2354Z 060DEG 4KT 4154 12296

SK
Special weather statement, Jul 25, 5:16 PM PDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
516 PM PDT SUN JUL 25 2010

CAZ083-084-260100-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY CA-NORTHEAST SISKIYOU AND
NORTHWEST MODOC COUNTIES CA-
516 PM PDT SUN JUL 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SISKIYOU COUNTY UNTIL 600
PM PDT...

AT 513 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF BRAY...OR 24 MILES NORTHEAST OF
MOUNT SHASTA...MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
SISKIYOU COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4180 12199 4161 12198 4159 12217 4173 12222
TIME...MOT...LOC 0015Z 259DEG 4KT 4164 12213

SUGDEN
Local storm report, Jul 25, 5:20 PM PDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
520 PM PDT SUN JUL 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     WILDFIRE         12 WSW MODOC POINT      42.36N 122.08W
07/25/2010                   KLAMATH            OR   PUBLIC

            WILDFIRE REPORTED NEAR HIGHWAY 97 NEAR DOAK MOUNTAIN.

&&

KEENE

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 5:16 PM PDTSpecial Weather StatementMFRSiskiyou44 min
Jul 25, 5:22 PM PDTSevere Thunderstorm WarningMFRSiskiyou23 min
Jul 25, 6:01 PM PDTSevere Thunderstorm WarningMFRSiskiyou14 min
Jul 25, 7:01 PM PDTSpecial Weather StatementMFRSiskiyou29 min
Jul 26, 3:56 PM PDTSevere Thunderstorm WarningMFRSiskiyou34 min
Jul 26, 4:20 PM PDTSevere Thunderstorm WarningMFRSiskiyou25 min
Jul 26, 4:43 PM PDTSevere Thunderstorm WarningMFRSiskiyou32 min

Nearby

Flash Flood Warnings in California, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.